MathSciNet Relay Station
MathSciNet bibliographic data
MR2536755 60H15 (35R60)
Barbu, Viorel; Da Prato, Giuseppe; Röckner, Michael Finite time extinction for solutions to fast diffusion stochastic porous media equations. C. R. Math. Acad. Sci. Paris 347 (2009), no. 1-2, 81–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement